# SDR F3LA98051

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION IN LUG BOLT HOLES FOR AFT STABILIZER FITTING ON LEFT MIAN LANDING GEAR SUPPORT BEAM.  MAINTENANCE REMOVED CORROSION PER ER 98-0370, FABRICATED REPLACEMENT PARTS AND REPAIRED PER ER 98-0370 AND SRM 51-10-0.  (M)
